# SDR DALA2020010900161

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 95,965 hours, 13,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD FLAP HAS DELAMINATION SPOT FOUND TO BE MISSING POTTING REMOVED OLD POTTING REPAIRED PER SRM 51-70-01. (LP 6376416)
